# SDR SWAA2024030540454

- Difficulty date: January 12, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 39,957 hours, 18,565 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Broken
- Location: Rt Wg Access Pnl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED T/E ACCESS PANEL 661AB MOUNT BRACKET; I/B ANGLE SUPPORT BROKEN. 221-01<[01] REMOVED AND REPLACED FITTING AT R/W FIXED T/E ACCESS PANEL 661AB REF. SRM 51-40-02-0G-0;[02] REJECT....BRACKET REPLACED AT ANGLE SUPPORT PANEL 661AB WITH SAFETY WIRE INCORRECTLY INSTALLED AT ATTACH FASTENERS. SEE TTG8Q00R91S5;[03] SAFETY WIRING OF FASTENERS WAS RESOLVED ON TTG8Q00R91S5 REF. AMM 20-10-44-400-801.;[04] VERIFIED STEP 1 AND 3. COMPLETE
